Posted by: T | 2009-03-31

&quot Naar - especially in the mornings" 

Good morning Dr. My husband was at the Dr about 2 weeks ago and was diagnosed with gastritis. He has now once again started with the same symptoms. He is incredibly " naar" , especially in the mornings. So much so that he can not have his usual breakfast and now even the thought of rusks and tea makes him feel sick. He says that his chest also feels phlemy in the mornings. He also feels quite tired and unrested. What could this be? Should he go for another checkup?
Another question - what is a good multivitamin that could also help with this constant tired feeling during the day?
Thank you for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear T
Is he still taking his tablets for the gastritis, it may have worsened to a peptic ulcer now? Rather let him go back to his doctor. For the time being try giving him an antiacid like Gelusil or Mucaine. He may have low iron levels if he has some bleeding from the stomach. He needs to have a blood test to check for this. Multivitamins would really make him nauseous now, so rather avoid. If needed his doctor can give him a vit B complex injection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.